Reference Type | Journal (article/letter/editorial) |
---|
Title | Formal Scattering Theory Approach toS-Matrix Relations in Supersymmetric Quantum Mechanics |
---|
Journal | Physical Review Letters |
---|
Authors | Amado, R. D. | Author |
---|
Cannata, F. | Author |
Dedonder, J. P. | Author |
Year | 1988 (December 26) | Volume | 61 |
---|
Issue | 26 |
---|
Publisher | American Physical Society (APS) |
---|
DOI | doi:10.1103/physrevlett.61.2901Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 10549959 | Long-form Identifier | mindat:1:5:10549959:8 |
---|
|
GUID | 0 |
---|
Full Reference | Amado, R. D., Cannata, F., Dedonder, J. P. (1988) Formal Scattering Theory Approach toS-Matrix Relations in Supersymmetric Quantum Mechanics. Physical Review Letters, 61 (26). 2901-2904 doi:10.1103/physrevlett.61.2901 |
---|
Plain Text | Amado, R. D., Cannata, F., Dedonder, J. P. (1988) Formal Scattering Theory Approach toS-Matrix Relations in Supersymmetric Quantum Mechanics. Physical Review Letters, 61 (26). 2901-2904 doi:10.1103/physrevlett.61.2901 |
---|
In | (1988, December) Physical Review Letters Vol. 61 (26) American Physical Society (APS) |
---|
These are possibly similar items as determined by title/reference text matching only.